(San Antonio, TX)
Hi Wray, my name is Melissa and I wanted to say that I had been using Natpro and I was getting my periods every month. The only thing is that I get them 7 to 9 days after I stop the Natpro. I had commented to my obgyn of this and she changed me to a pharmacy made cream, but I don't think this one works well with me since I've noticed no decrease in hair shedding as I had with the Natpro.
I had been using 80mg/day (1/4 tsp in am and pm) which I just started again today and left the other pharmacist made cream, cuz it didn't seem to give me the results I've been looking for, and I realized it's only 50mg per day and I seem to do a little better on 80mg per day. I don't even know what other "additives" that one has and I know Natpro is organic.
What do you recommend I do to get my period in lesser amount of time after stopping the application? Or do you think it's ok me getting it a week later? I had been only applying it for 10 days for the same reason, so I would get it in at around 31days.
Thank you for your help!